Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Morris Marden
Title: The geometry of the zeros of a polynomial in a complex variable
Additional book information: (Mathematical Surveys, no. 3.) New York, American Mathematical Society, 1949. 10+183 pp. $5.00.

Review Information:

Reviewer: I. M. Sheffer
Journal: Bull. Amer. Math. Soc. 56 (1950), 78-82
DOI: https://doi.org/10.1090/S0002-9904-1950-09351-3